Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 06:35:10 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631614
  • Total Topics: 47812
  • Online Today: 283
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Be Medicine Wise  (Read 1386 times)

0 Members and 1 Guest are viewing this topic.

Offline Dwayn20

  • Member
  • Posts: 374
  • dbscooter0@gmail.com
Be Medicine Wise
« on: March 10, 2009, 09:23:13 AM »
Here,s a story on what happens when you take certain HIV meds an Valium and the like.YOU MAY HAVE A ADVISE REACTION.This could get ugly very quickly !We have fussed over lot of things but in this case it nearly broke us apart.An now when we fuss over something he bring up that time an won,t let me forget it.Then a few week later went to fill a med then the pharmacist pulls me an Mark to the side then tells us that this med and that med can cause a bad reaction.I told the pharmacist I wish you would have told me sooner rather than later after I destroy part of my house.By the this was Rite Aid so I switched to Wal Greens an guest what it happened again after taking 120 mg of Cymbata for a year my nurse practitioner give me a scrip for Ultram toke it far a month was having headaches but didn,t know why second month pharmacist pulls me aside an ask me did you know there can be a drug interaction between the two.Come to find out that's what was causing my headaches.SO PLEASE TRY TO BE MED WISE!!!
Dwayn20 (Scooter)

Offline pozniceguy

  • Member
  • Posts: 1,175
  • Niceguy Dallas
Re: Be Medicine Wise
« Reply #1 on: March 10, 2009, 11:01:57 AM »
You are so right Scooter,  if anyone could read those tiny type sheets they put in with the meds you probably wouldn't take the pills.... I personally just try to us this sites'  med thread..it shows the most common reactions   also ,I have been fortunate to have  good advice from the nurses at my Dr's office about what symptoms to watch for with certain combinations.and avoided almost sure reactions...
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline Dwayn20

  • Member
  • Posts: 374
  • dbscooter0@gmail.com
Re: Be Medicine Wise
« Reply #2 on: March 10, 2009, 11:18:19 AM »
Thank You For The Web Site.The place I see the doctor is  a university hospital I have very limited options in Lafayette LA.Boy I Miss New Orleans C100 Clinic. Dwayn20 (Scooter)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.